Hi, Im new here, but Ive been a lurker. I got put on Wellbutrin xl yesterday and took it before bed, when I woke up,about 1/2 hr ago, I noticed my pointer finger is swollen and hasnt gone down yet,is this a side effect? I was put on WELLB. to help quit smoking. Will it make me tired if I take it in the mornings? Any tips or advice would be great. Thanks so much
Hi everyone, I too am wondering what could happen once I stop the medicine. I took 150 mg for a week then went up to 300. I had some side effects the first week or 2.. mostly dry mouth. Sometimes a nausea feeling or a feeling that made me not want to eat. So really I think this medicine has actually made me lose weight, it sucks because some of my clothes look funny on me now. Maybe I'll gain it back once I'm done? Anyway, I have not noticed anything since then. Or at least nothing I directly attribute to the medicine. My sex drive is the same, I have an appetite again, I dont get the dry mouth anymore, I sleep fine. For those of you who cant sleep.. maybe ask your doctor for some medicine? Mine gave me Lunesta, I only took it a few times.
I'm only on this medicine for a year, and I'm starting to feel a little better.. I'm just kind of worried about what will happen when I stop
How long before you notice change? I have been on 300mg for about 2 1/2 wks, and I don't notice any signifcant change, except I am a bit less angry and irritable, still am unhappy and sad.
Here is what my doctor told me about any anti depressats in general... he said that each week you would incrementally feel a little better... but you probably will not really notice until 6 weeks at least. I have been on it for 9-10 weeks I believe and I can tell that I am def. not the same as I was when I started, but I'm still not completely better, but I after many months I probably will be.
I was on it to quit smoking and had terrible side effects after a month of being on it. I took myself off right away and I did not have any problems other then I still smoke. You should talk 2 your Dr. first. I imagine that if you have been on it for a period of time you may have to be weened off. I hope this helps
Last edited by mentalhealth mod; 01-30-2008 at 03:51 PM.
Reason: reason for closure - this thread is three years old. If you wish to discuss this issue start a new post